| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4) report source: source: (b)(6).Concomitant medical products: catalog number:010000928 lot number: 6603847 brand name: g7 liner.Catalog number: 163667 lot number:913900 brand name: cocr heads.Multiple reports were submitted along with this report 0001825034-2021-02572.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device not returned for evaluation.
Event or Problem Description
It was reported that the patient was revised due to dislocation approximately 3 weeks post implantation.Additional information on the reported event is unavailable.
Additional Manufacturer Narrative
The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.